# SDR QXEA2014030600207

- Difficulty date: March 6, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 30,763 hours, 32,151 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Bypass Valve
- Part number: 8209145
- Part serial: 200008149
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 25,696 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CONTROL TEMP CABIN AND FLT DECK IN ANY SELECTION.  MANUAL-AUTO RECYCLED PACKS OFF-ON.  NO CHANGE.  FOUND LT PACK BYPASS VALVE FAILED TO FULL HOT WITH ZERO MA FULL COLD INPUT.  REPLACED LT PACK BYPASS VALVE IAW AMM 21-51-31-000-801+ 21-51-31-400-801 TESTS GOOD.  RETURNED TO SERVICE.
